# SDR 03FDEA01815

- Difficulty date: October 22, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 37,744 hours, 6,773 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP STOP FITTING FOUND CRACKED.  TRAILING EDGE AND TRAILING   EDGE DEVICES - LT & RT OUTBOARD. FLAP SECONDARY UP STOP REPAIR.
